American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 1, Issue 1

Open AccessArticle
New Methods for Comparing the Forecasts Accuracy
American Journal of Applied Mathematics and Statistics. 2013, 1(1), 1-5. DOI: 10.12691/ajams-1-1-1
Pub. Date: February 28, 2013Views: 11143Downloads: 7125
Open AccessArticle
Robust Goodness of Fit Test Based on the Forward Search
American Journal of Applied Mathematics and Statistics. 2013, 1(1), 6-10. DOI: 10.12691/ajams-1-1-2
Pub. Date: February 28, 2013Views: 9990Downloads: 5877
Figure of 5
Open AccessArticle
Numerical Simulation of Flow around Diamond-Shaped Obstacles at Low to Moderate Reynolds Numbers
American Journal of Applied Mathematics and Statistics. 2013, 1(1), 11-20. DOI: 10.12691/ajams-1-1-3
Pub. Date: February 28, 2013Views: 22686Downloads: 15942
Figure of 16